# SDR AUS20010603

- Difficulty date: May 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage Main, P
- Component: Fuselage Main, P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP FUSELAGE SKIN CRACKED IN AREA BETWEEN STN3845 AND STN4875.CRACK LENGTH 406.4MM (16IN).
